# SDR AWXA200700005

- Difficulty date: December 14, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654656150
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - ANGLE STIFFENER CRACKED, BS 948, JUST BELOW S14R. REPLACED ANGLE STIFFENER, BS 948, JUST BELOW S14R IAW B737-300 SRM 51-40-02.
